Alert archive / Illinois / Flash Flood Warnings in 2020
Flash Flood Warning 5, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 25, 2020, 8:41 PM CDT for Peoria County, Tazewell County, Woodford County, Illinois. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2020, 8:41 PM CDT (01:41 UTC)
- Expired
- May 26, 2020, 12:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 67 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 8:58 PM CDT | FLASH FLOOD | 2 Wnw East Peoria, IL | TWO FEET OF WATER IN FRONT OF UPS |
| May 25, 9:00 PM CDT | FLASH FLOOD | Peoria, IL | TWO FEET OF STANDING WATER AT THE INTERSECTION OF CENTRAL AND TRIPP AEVENUE |
| May 25, 9:09 PM CDT | HEAVY RAIN 2.3 | Peoria, IL | |
| May 25, 9:10 PM CDT | HEAVY RAIN 1.43 | 5 Nw Peoria, IL | |
| May 25, 9:18 PM CDT | HEAVY RAIN 3.05 | Edwards, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1419 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
693
WGUS53 KILX 260141
FFWILX
ILC143-179-203-260545-
/O.NEW.KILX.FF.W.0005.200526T0141Z-200526T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
841 PM CDT Mon May 25 2020
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
West central Woodford County in central Illinois...
North central Tazewell County in central Illinois...
Central Peoria County in central Illinois...
* Until 1245 AM CDT.
* At 840 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Peoria, Pekin, East Peoria, Morton, Washington, Bartonville, Creve
Coeur, West Peoria, Metamora, Germantown Hills, Marquette Heights,
Bellevue, Dunlap, Hanna City, Spring Bay, Bay View Gardens,
Kickapoo, Peoria Heights, North Pekin and Groveland.
Additional rainfall amounts of one inch is possible in the warned
area.
This includes the following highways...
Interstate 474 between mile markers 0 and 14.
Interstate 74 between mile markers 78 and 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4081 8931 4053 8956 4060 8976 4064 8990
4089 8978
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
Shimon2 follow-up statements
479
WGUS73 KILX 260424
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1124 PM CDT Mon May 25 2020
ILC143-179-203-260545-
/O.CON.KILX.FF.W.0005.000000T0000Z-200526T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Woodford-Tazewell-Peoria-
1124 PM CDT Mon May 25 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
WEST CENTRAL WOODFORD...NORTH CENTRAL TAZEWELL AND CENTRAL PEORIA
COUNTIES...
At 1123 PM CDT, trained weather spotters reported flash flooding
still occurring in East Peoria and Peoria. Two to three and a
half inches of rain have already fallen.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Trained weather spotters.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Peoria, Pekin, East Peoria, Morton, Washington, Bartonville, Creve
Coeur, West Peoria, Metamora, Germantown Hills, Marquette Heights,
Bellevue, Dunlap, Hanna City, Spring Bay, Bay View Gardens, Kickapoo,
Peoria Heights, North Pekin and Groveland.
This includes the following highways...
Interstate 474 between mile markers 0 and 14.
Interstate 74 between mile markers 78 and 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4081 8931 4053 8956 4060 8976 4064 8990
4089 8978
FLASH FLOOD...OBSERVED
$$
Shimon127
WGUS73 KILX 260542
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1242 AM CDT Tue May 26 2020
ILC143-179-203-260551-
/O.EXP.KILX.FF.W.0005.000000T0000Z-200526T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Woodford-Tazewell-Peoria-
1242 AM CDT Tue May 26 2020
...THE FLASH FLOOD WARNING FOR WEST CENTRAL WOODFORD...NORTH CENTRAL
TAZEWELL AND CENTRAL PEORIA COUNTIES WILL EXPIRE AT 1245 AM CDT...
Widespread heavy rain has ended and flash flooding is no longer
expected to pose a threat. However, flooding remains from earlier
heavy rain of around 3 inches and an areal flood warning is
now in effect. Please continue to heed any remaining road closures.
LAT...LON 4081 8931 4053 8956 4060 8976 4064 8990
4089 8978
$$
37What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:57 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 25, 6:57 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 657 PM CDT Mon May 25 2020 .SYNOPSIS... Issued at 310 PM CDT Mon May 25 2020 Summer like heat and humidity, along with scattered showers and thunderstorms, will continue across central and southeast Illinois through the middle of the week. Highs in the 80s are expected each day with lows in the 60s. Showers and thunderstorms become likely Wednesday through Thursday night as a front slowly moves through the area. Dry, cooler and less humid weather will arrive for the weekend. && .SHORT TERM...(This evening through Tuesday) ISSUED AT 310 PM CDT Mon May 25 2020 Isolated to scattered showers and thunderstorms will remain possible this evening but then diminish over most of the area after midnight. Northwest of the Illinois river, the isolated showers will continue during the overnight hours. The frontal boundary and airmass responsible for the scattered activity will slowly push toward the area tomorrow and a repeat of this afternoon is possible tomorrow afternoon. Overnight lows are expected to be in the 60s with tomorrow afternoon highs again reaching into the 80s. .LONG TERM...(Tuesday night through Monday) ISSUED AT 310 PM CDT Mon May 25 2020 Tue night will be another repeat of Mon night with scattered showers and storms diminishing across the area with only a chance of precip remaining in the western part of the CWA. Then as the boundary gets closer to the CWA Wed and Wed night, shower and storm chances will increase across the area with the highest chances initially in the west. The boundary is expected to slowly move through the state Thur through Thur night and models seem to be trending slower with this, so lingering precip is possible Friday morning in the southeast parts of the CWA. Once this system moves through the area, dry weather is expected through the weekend. Temps will remain summer-like ahead of the front for Wed and Thur, but then become cooler behind the front, when afternoon highs will be more seasonable, in the 70s and overnight lows in the 50s. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 657 PM CDT Mon May 25 2020 Convection will continue to bubble up all across central Illinois. CMI is the farthest from the expected storm activity. A line of storms just south of SPI and extending eastward through Christian county is lifting north and could eventually affect DEC and BMI in a few hours. Have included at least a VCTS at all but CMI through 03z-04z, with potential for tempos for MVFR or IFR conditions as storms reach any TAF site. Brief gusty winds to 50 mph could occur with some of the collapsing cells as well. Storm activity should diminish with loss of heating this evening. Tomorrow could be a carbon copy of today, with another round of CU and eventual storms affecting each site. Chance for thunder is there, but not great enough to warrant any mention in TAFs at this time. Winds will be generally out of the south through the period with speeds of around 10kts. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Auten SHORT TERM...Auten LONG TERM...Auten AVIATION...Shimon
Hazardous weather outlook, May 25, 3:00 PM CDT, 5 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 300 PM CDT Mon May 25 2020 ILZ027>031-036-037-040-041-047-049-050-261100- Cass-Fulton-Knox-Marshall-Mason-Morgan-Peoria-Schuyler-Scott- Stark-Tazewell-Woodford- 300 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Major flooding will continue on the Illinois River near Havana...while moderate flooding persists along the remainder of the river. Scattered thunderstorms will be possible through this evening. Some of the storms could be strong...with gusty winds and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Major flooding will continue on the Illinois River near Havana...while moderate flooding persists along the remainder of the river. Scattered thunderstorms will occur on Tuesday...then will become more numerous Wednesday and Thursday as a cold front slowly approaches from the northwest. Widespread severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-042-043-048-051>053-261100- Christian-De Witt-Logan-Macon-McLean-Menard-Sangamon- 300 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms will be possible through this evening. Some of the storms could be strong...with gusty winds and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Scattered thunderstorms will occur on Tuesday...then will become more numerous Wednesday and Thursday as a cold front slowly approaches from the northwest. Widespread severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ044>046-054>057-061-062-066-067-071-072-261100- Champaign-Clay-Coles-Cumberland-Douglas-Edgar-Effingham-Jasper- Moultrie-Piatt-Richland-Shelby-Vermilion- 300 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms will be possible through this evening. Some of the storms could be strong...with gusty winds and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Scattered thunderstorms will occur on Tuesday...then will become more numerous Wednesday and Thursday as a cold front slowly approaches from the northwest. Storm chances will come to an end by late Friday as the front settles into the Ohio River Valley. Widespread severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ063-068-073-261100- Clark-Crawford-Lawrence- 300 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Minor flooding will continue on the Wabash River from Terre Haute to Riverton. Scattered thunderstorms will be possible through this evening. Some of the storms could be strong...with gusty winds and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Minor flooding on the Wabash River from Terre Haute to Riverton will gradually subside over the next few days. Scattered thunderstorms will occur Tuesday and Wednesday...then will become more numerous Thursday into early Friday as a cold front slowly approaches from the northwest. Widespread severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Barnes
In the hours before
Special weather statement, May 25, 6:37 PM CDT, 2 hours 4 minutes before
Special Weather Statement National Weather Service Lincoln IL 637 PM CDT Mon May 25 2020 ILZ027-029-036-037-041-260030- Tazewell-Peoria-Knox-Mason-Fulton- 637 PM CDT Mon May 25 2020 ...SIGNIFICANT WEATHER ADVISORY FOR FULTON...SOUTHERN KNOX...WEST CENTRAL TAZEWELL...NORTH CENTRAL MASON AND SOUTHWESTERN PEORIA COUNTIES UNTIL 730 PM CDT... At 637 PM CDT, emergency management reported strong thunderstorms along a line extending from near Cuba to 7 miles southeast of St. David. Movement was north at 30 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Wet soil could allow for some tree damage with these winds. Locations impacted include... Canton, Lewistown, Abingdon, Farmington, Elmwood, Manito, Cuba, Glasford, Trivoli, Yates City, St. David, Fairview, London Mills, Maquon, Dunfermline, Bernadotte, Smithfield, Bryant, Norris and Banner. This includes Interstate 74 between mile markers 67 and 72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Lincoln. && LAT...LON 4086 9043 4086 8991 4039 8976 4038 9039 TIME...MOT...LOC 2337Z 179DEG 26KT 4045 9023 4044 8993 Shimon
Local storm report, May 25, 6:42 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
642 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND DMG 2 S CUBA 40.46N 90.19W
05/25/2020 FULTON IL EMERGENCY MNGR
SEVERAL 6-10 INCH DIAMETER TREES UPROOTED IN WET SOIL.
0628 PM TSTM WND DMG 2 N CUBA 40.52N 90.19W
05/25/2020 FULTON IL EMERGENCY MNGR
SEVERAL 6-10 INCH DIAMETER TREES UPROOTED IN WET SOIL
CONDITIONS.
&&
SHIMONSpecial weather statement, May 25, 7:29 PM CDT, 1 hour 12 minutes before
Special Weather Statement National Weather Service Lincoln IL 729 PM CDT Mon May 25 2020 ILZ067-068-260115- Jasper-Crawford- 729 PM CDT Mon May 25 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD AND NORTHEASTERN JASPER COUNTIES UNTIL 815 PM CDT... At 728 PM CDT, Doppler radar was tracking a strong thunderstorm over New Hebron, or near Robinson, moving northwest at 25 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Robinson, Newton, Oblong, Ste. Marie, Willow Hill, New Hebron, Hardinville, Hunt City, Stoy, Yale and Sam Parr State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3896 8763 3887 8776 3897 8819 3917 8799 TIME...MOT...LOC 0028Z 121DEG 21KT 3893 8777 Shimon
Special weather statement, May 25, 7:41 PM CDT, 1 hour before
Special Weather Statement National Weather Service Lincoln IL 741 PM CDT Mon May 25 2020 ILZ037-038-041>043-048-260130- Logan-Tazewell-Mason-Menard-De Witt-McLean- 741 PM CDT Mon May 25 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MENARD...LOGAN... NORTHWESTERN DE WITT...SOUTHEASTERN TAZEWELL...SOUTHWESTERN MCLEAN AND EAST CENTRAL MASON COUNTIES UNTIL 830 PM CDT... At 740 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Middletown to near Chestnut. Movement was north at 35 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Bloomington, Pekin, Lincoln, Mason City, Normal, Morton, Heyworth, Tremont, Mackinaw, Atlanta, Delavan, Mount Pulaski, Minier, Hopedale, McLean, Green Valley, San Jose, Stanford, Emden and Waynesville. This includes the following highways... Interstate 155 between mile markers 0 and 28. Interstate 55 between mile markers 120 and 160. Interstate 74 between mile markers 131 and 139. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Lincoln. && LAT...LON 4060 8962 4047 8889 3998 8919 4017 8970 TIME...MOT...LOC 0040Z 190DEG 31KT 4014 8957 4004 8915 Shimon
Special weather statement, May 25, 7:48 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Lincoln IL
748 PM CDT Mon May 25 2020
ILZ028>031-037-260145-
Tazewell-Marshall-Peoria-Woodford-Stark-
748 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL...NORTHWESTERN
WOODFORD...STARK...NORTH CENTRAL TAZEWELL AND PEORIA COUNTIES UNTIL
845 PM CDT...
At 748 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hanna City, or 7 miles west of Peoria, moving north at 30 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Peoria, Pekin, East Peoria, Bartonville, Chillicothe, Creve Coeur,
West Peoria, Marquette Heights, Bellevue, Princeville, Rome, Wyoming,
Dunlap, Toulon, Hanna City, Trivoli, Brimfield, Spring Bay, Sparland
and Bay View Gardens.
This includes the following highways...
Interstate 474 between mile markers 0 and 10.
Interstate 74 between mile markers 73 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4112 8938 4057 8962 4064 8992 4115 8989
4115 8987 4118 8986
TIME...MOT...LOC 0048Z 190DEG 25KT 4072 8976
ShimonLocal storm report, May 25, 8:01 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
801 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 8 SW LEWISTOWN 40.31N 90.26W
05/25/2020 FULTON IL TRAINED SPOTTER
GARAGE DAMAGED AND POWER POLE BLOWN DOWN
0625 PM TSTM WND DMG 3 W FOREST CITY 40.37N 89.89W
05/25/2020 MASON IL TRAINED SPOTTER
SEVERAL TREE LIMBS WERE BLOWN DOWN AND A PATIO RAILING
WAS BROKEN
0655 PM TSTM WND DMG RIVERTON 39.85N 89.54W
05/25/2020 SANGAMON IL TRAINED SPOTTER
POWER POLE SNAPPED AND A LARGE TREE BRANCH WAS BLOWN DOWN
0702 PM TSTM WND DMG 2 N BUFFALO 39.88N 89.41W
05/25/2020 SANGAMON IL CO-OP OBSERVER
SEVERAL POWER POLES WERE PUSHED OVER
&&
BARNESThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:29 PM CDT | Special Weather Statement | ILX | Crawford, Jasper | 46 min |
| May 25, 7:41 PM CDT | Special Weather Statement | ILX | Logan, Tazewell | 49 min |
| May 25, 7:48 PM CDT | Special Weather Statement | ILX | Peoria, Stark | 57 min |
| May 25, 7:54 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 66 min |
| May 25, 8:35 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 55 min |
| May 25, 8:49 PM CDT | Special Weather Statement | ILX | Coles, Douglas | 56 min |
| May 25, 8:59 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 46 min |
| May 25, 9:11 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 4 hr |
| May 25, 9:50 PM CDT | Special Weather Statement | ILX | Piatt | 40 min |
| May 25, 10:10 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 50 min |
| May 25, 11:01 PM CDT | Special Weather Statement | ILX | McLean | 44 min |
| May 26, 12:23 AM CDT | Areal Flood Warning | ILX | Peoria, Tazewell, Woodford | 12 hr |
Nearby
Flash Flood Warnings in Illinois, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.